# SDR SIMA20130531004

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,740 hours, 24,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE RED LIGHT ON THE CAPTAIN’S FLASHLIGHT WAS BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE CAPATIN’S FLASHLIGHT.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
